Home, About, Contact Us, FAQ

Urgent help needed please!


#21

It’s a horrible medication. You might be like me, you might not need a depot you should ask your doctor to put you on oral medication your sleep won’t get better without medication either


#22

Yes, that happened to me with alcohol, when I was put on even a low dose of risperidone. The change was so dramatic that it essentially eliminated the alcohol problem that I was developing. I had even been thinking of joining AA at one point.

I guess it’s for the best, but I do miss not being able to feel buzzed occasionally.


#23

The reason they put me on the depot is because I was non compliant with the oral meds. So now I am stuck on the depot. My pychiatrist don’t trust me on oral meds.


#24

I don’t take injections, but I do take invega orally, and it actually makes me sleep longer than normal. I usually sleep around 10-12 hours a night. It takes me a pretty long time to fall asleep though. One night I was trying to fall asleep for about 4 hours before I was finally tired. It was after 6:00 am whenever I fell asleep. Maybe the pill is better than the injection when it comes to sleeping. I don’t know though. I’m not a professional.


#25

Get off the injection it’s the worser option I promise you that you would have no problems with sleep if you took oral meds.

But I feel for you cos I was the same I rejected the meds they said to take and I wish I never. You will get side affects from the meds but they would last like 3 days max it depends on what would you rather


#26

I dont remember what ap i was on…but it made me wake up 3 hours after falling asleep. I told my doc right away and she took me off of that ap and put me on another ap.


#27

Any medication you take is going to alter your brain chemistry so if you add another substance (ex. weed or alcohol) they are affecting your brain + the chemical changes from the drugs. Good or bad it’s a different playing field. Many meds will affect your alcohol tolerance or make even one drink unpleasant. You have to be careful how you mix things.

If side effects are what has caused your insomnia then you likely have to wait for the drug to (at least partially) clear your system before you start to go back to normal. Many meds affect sleep quality. A Depot will stay in your system longer than a pill. I’d talk to your doctor about the issue. Most side effects will go away once the med is out of your bloodstream. I wouldn’t worry about permanent insomnia but try to track your experience with side effects and tell your doctor. It can really help when determining what medications to prescribe in the future.


#28

People with schizophrenia often have sleeping problems. They often sleep too much and then they have insomnia. The medications my be to blame along with the condition. Your doctor probably won’t like that your not sleeping and may try to change your medication again.


#29

I’m on the Invega Sustenna monthly injection the 156mg dose. The only problem I have is sexual dysfunction. I was having sleep problems even before the medication really vivid nightmares which eventually became dreams and now it’s starting to subside. It could be the illness causing that. That’s the problem with the medication and illness that there is no concrete answer to all the problems people have. It’s very tough to discern which is causing what.

I usually take the Benadryl 25 mg every night with some Valerian Root and my sleep has improved a lot. I usually pass out for a good while until my alarm wakes me up. I’ve been feeling well rested when I wake up so maybe you could try that.

Also stop smoking weed it’s not good for people with Schizophrenia. I’ve never done it but I do know that it can cause psychosis.